COMBIFLAM SUSPENSION

(bottle of 60 ml Suspension)

Sanofi India Ltd

Composition: Ibuprofen 100mg + Paracetamol / Acetaminophen 162.5mg

bottle

Rs.27.50 Rs.27.78 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Ibuprofen is used for pain relief and fever. It relieves pain and inflammation in conditions like headache, muscle pain, dental pain or joint pain.

How it works

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Vomiting, Stomach pain, Nausea, Indigestion, Heartburn

Uses

Paracetamol / Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

How it works

Paracetamol / Acetaminophen is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Common side effects

No common side effects seen

Substitutes

ADIFLAM PLUS SUSPENSION

(bottle of 60 ML suspension)

Leben Laboratories Pvt Ltd

Rs.23.00 save 17.21% more

ARTIGESIC 100 MG/162.5 MG SUSPENSION

(bottle of 60 ml Suspension)

Glenmark Pharmaceuticals Ltd

Rs.19.50 save 29.81% more

BREN PLUS 100 MG/162.5 MG SUSPENSION

(bottle of 60 ML suspension)

Kopran Ltd

Rs.12.47 save 55.11% more

BRUACE SUSPENSION

(bottle of 450 ML suspension)

Jagsonpal Pharmaceuticals Ltd

Rs.51.87 pay 86.72% more
18 Substitutes View All